advertisement
Question
Posted by: c | 2004/11/02

Psychotic

Dear Cybershrink
You said that you know the feelings of the things watching me are realistic. Please tell me that it is not. Things like that can’t exist. Their menacing presence is scaring me. I’ve increased the Risperdal. I can’t tell me doctor. I’m afraid of what he might want me to do. The irony of it all is that I’m a regular on the forum. A few of the other regulars are in possession of my email address and I don’t want them to know what is happening to me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

c, I think you misunderstood me. When I said this is realistic, I mean that it can appear to you, or feel to you, as if it might be real. I am absolutely certain that these things are NOT real, and I'm pleased that you still recognize that they are not real. Increasing the Risperdal might help. But I'm woried that you hesitate to tell your doctor about this ---he/she has no reason to want you to do anything about this except whatever would be best for you and your continuing improved state of health. These sort of unpleasant and frightening psychotic experiences can occur during and related to, a range of different disorders, and it may be that adding some different component of treatment to the mix around now, could help a good deal.
If your doc is a psychiarist, then he's certainly met many people, and many experiences wierder than what you are experiencing, and we just frankly don't see people in those terms. And even a GP would surely respect you and concentrate on the issue of how best to help. If it is a GP you are seeing, you would do best to ask him to refer you to see a psychiatrist, for a re-assessment of the situation, and re-consideration of the best treatment plans.
And regular lurker or contributor, of course we're concerned --- we can hear that you're having a very scary experience, recognize that you need and deserve the best treatment available, so as to regain your equilibrium.
And Samantha --- pleased to hear you'll be regaining access to the meds, and hope you'll soon be feeling much better

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

8
Our users say:
Posted by: Samantha | 2004/11/02

Dear C

I know what you are going through. I have the same problem. Creatures watching me at night, voices and all sorts of strange things. I nowadays sleep with my lights on.

I have not used any medication for the past 2 months (medical aid didn't want to pay) AND thanks to my shrink I will be taking it as from next week. Things will hopefully improve with time. There is always light at the end of the tunnel.

Please visit your shrink or give him a call.
Take care
:o)




Reply to Samantha
Posted by: Shaun | 2004/11/02

Hey C,

You know how it is. The more you tell someone not to be concerned, the more the person thinks there may very well be a good reason to very concerned.
You don't have to be a contributor to know the benefits of this forum, I'm sure you know that.

Everyone that comes here gets noticed, sometimes we just don't know how to say what we feel, or put them into words.

Hang in there C, help (in the form of CS) is on it's way...

Take care,
Shaun

Reply to Shaun
Posted by: C | 2004/11/02

I’m actually just a regular lurker on the forum, not a helpful contributor. So there is no real need for anyone to be concerned.

Reply to C
Posted by: C | 2004/11/02

And I thought/hoped my message might go unnoticed.

Reply to C
Posted by: Shaun | 2004/11/02

Hey C,

Well I guess if thats true then we all must be wierdo's. No, I'm not saying I know what you are going thru or what you're feeling right, but I can imagine your concern. We all come here for support & take it anyway we can from this forum. I would like to think that even though you maybe quite confused over your concern, that you got some type of relief in knowing you're among friends.

Don't get me wrong, but what you say sounds to me like a bit of paranoia. Just remember, I'm no expert in any way, but I do know that with the right help, this can be worked thru so that you become more comfortable.

Hang in there C, & thanx for responding,
Shaun

Reply to Shaun
Posted by: Beyond Tired | 2004/11/02

Hi C,
Follow Cybershrinks advice and call your shrink. I know you are scared of what he/she might do but maybe they wont and will be able to help you. I understand the feelings by the way, do try to ignore it, it will go away I am sure. I had to turn my paintings around and as a kid had to remove certain one's, they changed......I don't know if this is similar but I do know the sense of being watched.
Good luck and get the help you need, don't be afraid, you won't know until you try.
Take Care.

Reply to Beyond Tired
Posted by: C | 2004/11/02

Even though something like this has never happened before, I know my doc well enough by now to know what his reaction might be. I suppose he must have thought me weird enough in the first place, to have decided to prescribe Risperdal. I've increased the Risperdal just a litlle bit.

Reply to C
Posted by: Shaun | 2004/11/02

Hey C,

Don't worry about it us knowing, coz when you say something like that then I do worry!!!

Anyway, I can understand you might be in a bit of a dilemna at the moment, but may I ask what is it that you are afraid of that your doc may want you to do? Are you certain this is what your doc's reaction would be?

Oh, & being a regular, I'm sure you realise that I am quite against self-medicating, especially with regards to scheduled drugs.

In any event C, hang in there a little while longer, & don't worry as you're using a different nickname right now, but I'm sure CS will respond to your concern soon enough.

Just know that at the moment, nobody knows who you are.

Take care,
Shaun

Reply to Shaun

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement